# SDR ASAA2022071539077

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 43,491 hours, 12,684 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16FVL3
- Condition: Faulted
- Location: Nr 1 Hf Comms
- Part time: 51,739 hours, 15,100 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 TEST INOP PER FLT VERIFICATION. GROUNDED - YES.   REMOVED AND REPLACED HF 1 REF B737-800 AMM 23-11-21. OPS CHECK GOOD. DURING REPLACEMENT FOUND A #10 BOLT 2 INCHES LONG ON THE BACK OF THE RACK THAT POSSIBLY IMPEDED THE TRANSCEIVER FROM PROPERLY MATING TO THE AIRINC CONNECTOR. ALL TESTS PASS.
